# SDR GTIA010360

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49415
- System (JASC): 2211 · Autopilot Computer
- Part: Connector
- Condition: Dirty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1457 - AUTO THROTTLE DISENGAGES IN FLIGHT.  CLEANED 'RACK' CONNECTORS OF BOTH NR 1 AND NR 2 DFGC'S.  PERFORMED OPERATIONAL TEST OF AT/SC AS PE PARA Z M/M 22-31-00, OPS CHECKED NORMAL.  (M)
